ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О чебышевской экстремальной задаче на выпуклых классах распределений

Даниелян, Э. А. and Мовсисян, Г. С. (1991) О чебышевской экстремальной задаче на выпуклых классах распределений. Հայաստանի ԳԱ Զեկույցներ, 92 (3). pp. 115-120. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1266Kb

Item Type:Article
Additional Information:Չեբիշևի էքստրեմալ խնդրի մասին բաշխումների ուռուցիկ դասերի վրա; On Chebyshev's extremal problem for convex classes of distributions
Uncontrolled Keywords:Դանիելյան Է. Ա., Մովսիսյան Գ. Մ., Danielian E. A., Movsisian G. S.
Subjects:Q Science > QA Mathematics
ID Code:5583
Deposited By:NAS Reports
Deposited On:16 Apr 2013 12:30
Last Modified:31 May 2020 20:03

Repository Staff Only: item control page